# SDR MASA2012071434977

- Difficulty date: July 14, 2012
- Submitted: July 14, 2012
- Operation: Air carrier
- Aircraft: N3739
- Make and model: Cndair CL6002C10
- Aircraft serial: 10077
- Aircraft time: 24,452 hours, 16,923 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAST 2 CEILING LEVEL EMERGENCY EXIT FLOOD LIGHTS INOPERATIVE ON PREFLIGHT INSPECTION.  MAINTENANCE REPLACED NR4 POWER SUPPLY.
